# SDR SWAA2022020427957

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 312- BS 328 RBL 31 WL 208 IS CRACKED. / REMOVED AND REPLACED INTERCOSTAL A + BS 312-328 RBL 31 WL 208 IAW SRM 51-40-02 AND DWG # 141A5400 84632U 28NOV17
